# SDR A6WA200940234

- Difficulty date: March 22, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 16,960 hours, 15,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 134852-187 - FS 484, RBL 27.00 AND RBL 36 CLIP AND INTERCOSTAL FOUND CRACKED.  FS 484, RBL 27.00 AND RBL 36 CLIP AND INTERCOSTAL REPAIRED IAW REO 601R-53-41-059, REV "A".  (K)
